# SDR ASAA2013011793701

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 22,324 hours, 6,746 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Part serial: 4619
- Condition: Leaking
- Location: Apu Oil Sys
- Part time: 4,421 hours, 4,319 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC FOUND OIL STREAMING OUT OF APU COWLING DRAIN MAST.  REPLACED APU LUBE MODULE REF AMM 49-91-11-400-802, OPS CHECKED GOOD.
